# SDR UIEA2019121976094

- Difficulty date: December 17, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 102,204 hours, 19,738 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUX PITOT ADVISORY MESSAGE ON EICAS IN FLIGHT.( PERFORMED FIM 30-31-43-824. NO FAULTS NOTED.  )
